Thread: Tribestan = major acne.
07-14-2005, 08:32 AM #1
Tribestan = major acne.
i'm currently on a prop\tren \winny cycle... i've been running this cycle for an extended period of time cause i decided to do it the entire summer and then take 6 months off. i havent gotten any shrinkage or libido issues yet but i decided to try something...
i heard it was beneficial to supplement with Tribestan during a long heavy cycle like this so i've been taking 2g everyday for the past week. within 5 days i had extensive acne on my face and chest which i never had too much of a problem with before. the cystic kind. now i'm stuck with scars. i discintinued the Tribestan 2 days ago and it seems to be clearing up.
anyone have any experience with this?
07-15-2005, 08:07 PM #2Junior Member
- Join Date
- May 2005
when i finished my cycle of clomid along with tribestan i upped the dosage and man your right,, i had two really bad ones,,,1 under my chin,,had to have lanced,,1 under my arm pit had to have lanced...i'll never touch it again..
07-15-2005, 09:58 PM #3Member
- Join Date
- Sep 2004
get some vitamin b5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)